Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
Right topology; sequentially Right Banach space; pseudo weakly compact operator; Pełczyński's property (V) of order $p$; limited $p$-converging operator; $p$-Gelfand--Phillips property; reciprocal Dunford--Pettis property of order $p$
Summary:
We introduce and study two new classes of Banach spaces, the so-called sequentially Right Banach spaces of order $p$, and those defined by the dual property, the sequentially Right$^*$ Banach spaces of order $p$ for $1\leq p\leq\infty$. These classes of Banach spaces are characterized by the notions of $L_p$-limited sets in the corresponding dual space and $R^*_p$ subsets of the involved Banach space, respectively. In particular, we investigate whether the injective tensor product of a Banach space $X$ and a reflexive Banach space $Y$ has the sequentially Right property of order $p$ when $X$ enjoys this property.
References:
[1] Andrews K. T.: Dunford–Pettis sets in the space of Bochner integrable functions. Math. Ann. 241 (1979), no. 1, 35–41. DOI 10.1007/BF01406706 | MR 0531148
[2] Bator E., Lewis P., Ochoa J.: Evaluation maps, restriction maps, and compactness. Colloq. Math. 78 (1998), no. 1, 1–17. DOI 10.4064/cm-78-1-1-17 | MR 1658115 | Zbl 0948.46008
[3] Bourgain J., Diestel J.: Limited operators and strict cosingularity. Math. Nachr. 119 (1984), 55–58. DOI 10.1002/mana.19841190105 | MR 0774176 | Zbl 0601.47019
[4] Castillo J. M. F.: $p$-converging operators and weakly-$p$-compact operators in $L_p$-spaces. Actas del II Congreso de Análisis Funcional, Jarandilla de la Vera, Cáceres, June 1990, Extracta Math. (1990), 46–54. MR 1125690
[5] Castillo J. M. F., Sanchez F.: Dunford–Pettis-like properties of continuous vector function spaces. Rev. Mat. Univ. Complut. Madrid. 6 (1993), no. 1, 43–59. MR 1245024
[6] Castillo J. M. F., Sánchez F.: Weakly $p$-compact, $p$-Banach–Saks and super-reflexive Banach spaces. J. Math. Anal. Appl. 185 (1994), no. 2, 256–261. DOI 10.1006/jmaa.1994.1246 | MR 1283055
[7] Cilia R., Emmanuele G.: Some isomorphic properties in $K(X,Y)$ and in projective tensor products. Colloq. Math. 146 (2017), no. 2, 239–252. DOI 10.4064/cm6184-12-2015 | MR 3622375
[8] Chen D., Chávez-Domínguez J. A., Li L.: $p$-converging operators and Dunford–Pettis property of order $p$. J. Math. Anal. Appl. 461 (2018), no. 2, 1053–1066. DOI 10.1016/j.jmaa.2018.01.051 | MR 3765477
[9] Defant A., Floret K.: Tensor Norms and Operator Ideals. North-Holland Mathematics Studies, 176, North-Holland Publishing Co., Amsterdam, 1993. MR 1209438
[10] Dehghani M. B., Moshtaghioun S. M.: On the $p$-Schur property of Banach spaces. Ann. Funct. Anal. 9 (2018), no. 1, 123–136. DOI 10.1215/20088752-2017-0033 | MR 3758748
[11] Dehghani M. B., Moshtaghioun S. M., Dehghani M.: On the limited $p$-Schur property of some operator spaces. Int. J. Anal. Appl. 16 (2018), no. 1, 50–61. MR 3758748
[12] Delgado J. M., Pi neiro C.: A note on $p$-limited sets. J. Math. Anal. Appl. 410 (2014), no. 2, 713–718. DOI 10.1016/j.jmaa.2013.08.045 | MR 3111861
[13] Diestel J.: Sequences and Series in Banach Spaces. Graduate Texts in Mathematics, 92, Springer, New York, 1984. MR 0737004
[14] Diestel J., Jarchow H., Tonge A.: Absolutely Summing Operators. Cambridge Studies in Advanced Mathematics, 43, Cambridge University Press, Cambridge, 1995. MR 1342297 | Zbl 1139.47021
[15] Emmanuele G.: A dual characterization of Banach spaces not containing $\ell_1$. Bull. Polish Acad. Sci. Math. 34 (1986), no. 3–4, 155–160. MR 0861172
[16] Fourie J. H., Zeekoei E. D.: On weak-star $p$-convergent operators. Quaest. Math. 40 (2017), no. 5, 563–579. DOI 10.2989/16073606.2017.1301591 | MR 3691468
[17] Ghenciu I.: Property (wL) and the reciprocal Dunford–Pettis property in projective tensor products. Comment. Math. Univ. Carolin. 56 (2015), no. 3, 319–329. MR 3390279
[18] Ghenciu I.: $L$-sets and property $(SR^*)$ in spaces of compact operators. Monatsh. Math. 181 (2016), no. 3, 609–628. DOI 10.1007/s00605-016-0884-2 | MR 3552802
[19] Ghenciu I.: A note on some isomorphic properties in projective tensor products. Extracta Math. 32 (2017), no. 1, 1–24. MR 3726522
[20] Ghenciu I.: A note on Dunford–Pettis like properties and complemented spaces of operators. Comment. Math. Univ. Carolin. 59 (2018), no. 2, 207–222. MR 3815686
[21] Ghenciu I.: The $p$-Gelfand–Phillips property in spaces of operators and Dunford–Pettis like sets. Acta Math. Hungar. 155 (2018), no. 2, 439–457. DOI 10.1007/s10474-018-0836-5 | MR 3831309
[22] Ghenciu I., Lewis P.: The Dunford–Pettis property, the Gelfand–Phillips property, and $L$-sets. Colloq. Math. 106 (2006), no. 2, 311–324. DOI 10.4064/cm106-2-11 | MR 2283818
[23] Grothedieck A.: Sur les applications lineaires faiblement compactes d'espaces du type $C(K)$. Canad. J. Math. 5 (1953), 129–173 (French). DOI 10.4153/CJM-1953-017-4 | MR 0058866
[24] Kačena M.: On sequentially right Banach spaces. Extracta Math. 26 (2011), no. 1, 1–27. MR 2908388
[25] Karn A. K., Sinha D. P.: An operator summability of sequences in Banach spaces. Glasg. Math. J. 56 (2014), no. 2, 427–437. DOI 10.1017/S0017089513000360 | MR 3187909
[26] Li L., Chen D., Chávez-Domínguez J. A.: Pełczyński's property ($V^*$) of order $p$ and its quantification. Math. Nachr. 291 (2018), no. 2–3, 420–442. DOI 10.1002/mana.201600335 | MR 3767145
[27] Pełczyński A.: On Banach spaces on which every unconditionally converging operator is weakly compact. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 641–648. MR 0149295
[28] Peralta A. M., Villanueva I., Wright J. D. M., Ylinen K.: Topological characterisation of weakly compact operators. J. Math. Anal. Appl. 325 (2007), no. 2, 968–974. DOI 10.1016/j.jmaa.2006.02.066 | MR 2270063
[29] Peralta A. M., Villanueva I., Wright J. D. M., Ylinen K.: Weakly compact operators and the strong$^*$ topology for a Banach space. Proc. Roy. Soc. Edinburgh Sect. A 140 (2010), no. 6, 1249–1267. MR 2747954
[30] Read C. J.: Strictly singular operators and the invariant subspace problem. Studia Math. 132 (1999), no. 3, 203–226. DOI 10.4064/sm-132-3-203-226 | MR 1669678
[31] Ryan R. A.: Introduction to Tensor Products of Banach Spaces. Springer Monographs in Mathematics, Springer, London, 2002. MR 1888309 | Zbl 1090.46001
[32] Salimi M., Moshtaghioun S. M.: The Gelfand–Phillips property in closed subspace of some operator spaces. Banach J. Math. Anal. 5 (2011), no. 2, 84–92. DOI 10.15352/bjma/1313363004 | MR 2792501
[33] Salimi M., Moshtaghioun S. M.: A new class of Banach spaces and its relation with some geometric properties of Banach spaces. Abstr. Appl. Anal. (2012), Art. ID 212957, 8 pages. MR 2910729
[34] Zeekoei E. D., Fourie J. H.: On $p$-convergent operators on Banach lattices. Acta. Math. Sin. (Engl. Ser.) 34 (2018), no. 5, 873–890. DOI 10.1007/s10114-017-7172-5 | MR 3785686
Partner of
EuDML logo